# SDR ASAA2016011714816

- Difficulty date: January 17, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,847 hours, 5,800 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Ice Sys
- Part time: 3,939 hours, 1,135 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE ROUTINE INSPECTION DP1103, CONNECTOR FOR THE GROUND WING TAI SOLENIOD FOUND DISCONNECTED.   ACFT GROUNDED.  R & R WING TAI SOLENOID VALVE WITH NEW, OPS CHECK GOOD IAW AMM 30-11-12/401.  R & R MW0311 HARNESS REF AMM 73-21-06-000-802-F00 AND 73-21-400-802-F00.  ACCOMPLISHED INSTALLATION TEST OF THE MW0311 HARNESS ALL TEST PASS.
